MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pharmacotherapy · 1997

Methazolamide-induced delirium.

Cyr M, Laizure S C, daCunha C M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 74-year-old man became delirious 2 days after beginning oral therapy with methazolamide. The delirium was manifested by intermittent psychosis, incontinence of bowel and bladder, lethargy, and disorientation. These symptoms continued for 25 days despite many changes in his drug regimen, and complete laboratory, urologic, and neurologic work-ups. The symptoms resolved completely within 1 week of discontinuing methazolamide. This is the first case reported of delirium associated with methazolamide not accompanied by a metabolic imbalance.

Для цитирования: Cyr M, Laizure S C, daCunha C M. Methazolamide-induced delirium.. Pharmacotherapy. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.